# SDR IPXA2021051769468

- Difficulty date: April 26, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CNOSE W/W R/H TRUNNION FITTING IS CRACKED AT STA. 582.5, Z= -114 & X= -24.REPAIRED CRACKED NOSE W/W R/H TRUNNION FITTING AT STA. 582.5, Z= -114 & X= -24 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
